Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 11.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Calinescu, Corina, Folsom, Amanda and Kimport, Susie (2014). Graded dimensions of principal subspaces and modular Andrews–Gordon-type series. Communications in Contemporary Mathematics, 16 (04). p. 1350050. World Scientific. ISSN 0219-1997

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Folsom, Amanda (2014). Almost harmonic Maass forms and Kac–Wakimoto characters. Journal für die reine und angewandte Mathematik (Crelles Journal), 2014 (694). pp. 179-202. De Gruyter. ISSN 0075-4102

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Folsom, Amanda (2013). On a conjecture of B. Berndt and B. Kim. The Ramanujan Journal, 32 (1). pp. 1-4. Springer. ISSN 1382-4090

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Folsom, Amanda (2012). On the asymptotic behavior of Kac-Wakimoto characters. Proceedings of the American Mathematical Society, 141 (5). pp. 1567-1576. American Mathematical Society. ISSN 0002-9939

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Folsom, Amanda (2016). Quantum Jacobi forms and finite evaluations of unimodal rank generating functions. Archiv der Mathematik, 107 (4). pp. 367-378. Springer. ISSN 0003-889X

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Folsom, Amanda and Mahlburg, Karl (2015). Quasimodular forms and sl(m vertical bar m)boolean AND characters. Ramanujan J., 36 (1-2). S. 103 - 117. DORDRECHT: SPRINGER. ISSN 1572-9303

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Folsom, Amanda and Mahlburg, Karl (2018). Quasimodular forms and sℓ(m|m)∧ characters. The Ramanujan Journal, 47 (1). pp. 237-241. Springer. ISSN 1382-4090

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Folsom, Amanda and Milas, Antun (2017). Asymptotic behavior of partial and false theta functions arising from Jacobi forms and regularized characters. Journal of Mathematical Physics, 58 (1). 011702. AIP Publishing. ISSN 0022-2488

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Folsom, Amanda and Ono, Ken (2009). q-series and weight 3/2 Maass forms. Compositio Mathematica, 145 (03). pp. 541-552. Cambridge University Press. ISSN 0010-437X

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Folsom, Amanda and Rhoades, Robert (2015). Unimodal sequences and “strange” functions: a family of quantum modular forms. Pacific Journal of Mathematics, 274 (1). pp. 1-25. MSP. ISSN 0030-8730

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Folsom, Amanda and Rhoades, Robert C. (2012). Partial theta functions and mock modular forms as q-hypergeometric series. The Ramanujan Journal, 29 (1-3). pp. 295-310. Springer. ISSN 1382-4090

This list was generated on Fri May 24 10:17:53 2024 CEST.